American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 90 found      Go to page: 1 2 3

[1] Ivan Petrakiev. Homogeneous interpolation and some continued fractions. Trans. Amer. Math. Soc. Ser. B 1 (2014) 23-44.
Abstract, references, and article information
View Article: PDF

[2] Joaquim Roé. Maximal rank for schemes of small multiplicity by \'Evain's differential Horace method. Trans. Amer. Math. Soc. 366 (2014) 857-874.
Abstract, references, and article information   
View Article: PDF

[3] Brian Lehmann. On Eckl's pseudo-effective reduction map. Trans. Amer. Math. Soc. 366 (2014) 1525-1549.
Abstract, references, and article information
View Article: PDF

[4] Omid Amini. Reduced divisors and embeddings of tropical curves. Trans. Amer. Math. Soc. 365 (2013) 4851-4880.
Abstract, references, and article information   
View Article: PDF

[5] Indranil Biswas. On K\"{a}hler structures over symmetric products of a Riemann surface. Proc. Amer. Math. Soc. 141 (2013) 1487-1492.
Abstract, references, and article information   
View Article: PDF

[6] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information   
View Article: PDF

[7] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information   
View Article: PDF

[8] Marian Aprodu and Gavril Farkas. Green's conjecture for general covers. Contemporary Mathematics 564 (2012) 211-226.
Book volume table of contents   
View Article: PDF

[9] Hendrik Bäker. Good quotients of Mori dream spaces. Proc. Amer. Math. Soc. 139 (2011) 3135-3139. MR 2811268.
Abstract, references, and article information   
View Article: PDF

[10] Antonio Laface. Special systems through double points on an algebraic surface. Proc. Amer. Math. Soc. 139 (2011) 1971-1981. MR 2775373.
Abstract, references, and article information   
View Article: PDF

[11] Cristiano Bocci and Brian Harbourne. The resurgence of ideals of points and the containment problem. Proc. Amer. Math. Soc. 138 (2010) 1175-1190. MR 2578512.
Abstract, references, and article information   
View Article: PDF

[12] Cindy De Volder and Halszka Tutaj-Gasinska. Higher order embeddings of certain blow-ups of $\mathbb {P}^2$. Proc. Amer. Math. Soc. 137 (2009) 4089-4097. MR 2538570.
Abstract, references, and article information   
View Article: PDF

[13] Luca Chiantini and Angelo Felice Lopez. Corrigendum to: ``Focal loci of families and the genus of curves on surfaces''. Proc. Amer. Math. Soc. 137 (2009) 3951-3951. MR 2529906.
Abstract, references, and article information   
View Article: PDF

[14] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF

[15] Ivan Petrakiev. Multiple points in $\mathbf {P}^2$ and degenerations to elliptic curves. Proc. Amer. Math. Soc. 137 (2009) 65-71. MR 2439426.
Abstract, references, and article information   
View Article: PDF

[16] Yukihito Kawahara. Non-vanishing of the twisted cohomology on the complement of hypersurfaces. Proc. Amer. Math. Soc. 136 (2008) 1967-1975. MR 2383503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andreas Leopold Knutsen and Angelo Felice Lopez. A sharp vanishing theorem for line bundles on K3 or Enriques surfaces. Proc. Amer. Math. Soc. 135 (2007) 3495-3498. MR 2336562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] José Carlos Sierra and Andrea Luigi Tironi. Varieties with a reducible hyperplane section whose two components are hypersurfaces. Proc. Amer. Math. Soc. 135 (2007) 1263-1269. MR 2276633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Florian Berchtold and Jürgen Hausen. Cox rings and combinatorics. Trans. Amer. Math. Soc. 359 (2007) 1205-1252. MR 2262848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Hans-Christian Graf v. Bothmer. Scrollar syzygies of general canonical curves with genus $\le 8$. Trans. Amer. Math. Soc. 359 (2007) 465-488. MR 2255182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Antonio Laface and Luca Ugaglia. On a class of special linear systems of $\mathbb{P}^3$. Trans. Amer. Math. Soc. 358 (2006) 5485-5500. MR 2238923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Antonio Lanteri and Roberto Muñoz. Varieties with small discriminant variety. Trans. Amer. Math. Soc. 358 (2006) 5565-5585. MR 2238927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Seunghun Lee. A note on adjoint linear systems. Proc. Amer. Math. Soc. 133 (2005) 1959-1964. MR 2137861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael Nakamaye. Seshadri constants at very general points. Trans. Amer. Math. Soc. 357 (2005) 3285-3297. MR 2135747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Cindy De Volder and Antonio Laface. Degeneration of linear systems through fat points on $K3$ surfaces. Trans. Amer. Math. Soc. 357 (2005) 3673-3682. MR 2146644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Meng Chen. Weak boundedness theorems for canonically fibered Gorenstein minimal 3-folds. Proc. Amer. Math. Soc. 133 (2005) 1291-1298. MR 2111934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jing Zhang. Threefolds with vanishing Hodge cohomology. Trans. Amer. Math. Soc. 357 (2005) 1977-1994. MR 2115086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yukitoshi Hinohara, Kazuyoshi Takahashi and Hiroyuki Terakawa. On tensor products of $k$-very ample line bundles. Proc. Amer. Math. Soc. 133 (2005) 687-692. MR 2113916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Antonio Lanteri, Marino Palleschi and Andrew J. Sommese. On the adjunction mapping of very ample vector bundles of corank one. Trans. Amer. Math. Soc. 356 (2004) 2307-2324. MR 2048519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Karen A. Chandler. Uniqueness of exceptional singular quartics. Proc. Amer. Math. Soc. 132 (2004) 347-352. MR 2022355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 90 found      Go to page: 1 2 3